# SDR DALA2023120609989

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N397DN
- Make and model: Airbus A321-211
- Aircraft serial: 9176
- Aircraft time: 12,893 hours, 5,596 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3097 CHECK THE ADJUSTMENT OF FLAP INTERCONNECTING STRUT. CORRECTIVE ACTION: ADJUSTED STRUT PER A321 AMM 27-51-44-820-001-A. OPS CHECK GOOD. (5511023)
